# SDR AALA202408306799

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,016 hours, 14,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR MISSING RED TAB. **SUPPLEMENTAL REPORT FOR (AALA202408276799): INSTALLED RED HEAT SHRINK ON FORWARD SERVICE DOOR R1. PER AARD 25-66-00-4**(CLOSED).
